The \((4+1)\)-dimensional Fokas (4DFK) equation is explicitly written out by means of the linearized operator of the 4DFK equation after introducing an additional auxiliary variable. Based on the bilinear form, bilinear Bäcklund transformations consisting of three bilinear equations are provided. A new class of lump solutions is given and analyzed using the extremum theory of multivariate function, of which the peculiar dynamic property is demonstrated graphically.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Hirota, R.: Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)
Hietarinta, J.: Hirota’s bilinear method and soliton solutions. Phys. AUC 15(Part 1), 31–37 (2005)
Hu, X.B.: The Bäcklund transformations and nonlinear superposition formula of a modified Korteweg–De Vries-type bilinear equation. J. Nonlinear Math. Phys. 35, 4739–4745 (1994)
Gorshkov, K.A., Pelinovsky, D.E., Stepanyants, Y.A.: Normal and anomalous scattering, formation and decay of bound states of two-dimensional solitons described by the Kadomtsev-Petviashvili equation. J. Exp. Theor. Phys. 77(2), 237–245 (1993)
Manakov, S.V., Zakhorov, V.E., Bordag, L.A., et al.: Two-dimensional solitons of the Kadomtsev–Petviashvili equation and their interaction. Phys. Lett. A. 63, 205–206 (1977)
Ma, W.X.: Lump solutions to the Kadomtsev–Petviashvili equation. Phys. Lett. A. 379, 1975–1978 (2015)
Lu, Z., Tian, E.M., Grimshaw, R.: Interaction of two lump solitons described by the Kadomtsev–Petviashvili I equation. Wave Motion 40, 123–135 (2004)
Lü, Z.S., Chen, Y.N.: Construction of rogue wave and lump solutions for nonlinear evolution equations. Eur. Phys. J. B. 88(7), 1–5 (2015)
Ma, W.X., Zhou, Y.: Lump solutions to nonlinear partial differential equations via Hirota bilinear forms. J. Differ. Equ. 264(4), 2633–2659 (2018)
Ma, W.X.: A search for lump solutions to a combined fourth-order nonlinear PDE in \((2+1)\)-dimensions. J. Appl. Anal. Comput. 9(4), 1319–1332 (2019)
Yang, J.Y., Ma, W.X.: Lump solutions to the BKP equation by symbolic computation. Int. J. Mod. Phys. B. 30, 1640028 (2016)
Ma, W.X.: Lump-type solutions to the \((3+1)\)-dimensional Jimbo–Miwa equation. Int. J. Nonlinear Sci. Num. 17, 355–359 (2016)
Ma, W.X., Yong, X.L., Zhang, H.Q.: Diversity of interaction solutions to the \((2+1)\)-dimensional Ito equation. Comput. Math. Appl. 75(10), 289–295 (2018)
Fokas, A.S., Pelinovsky, D.E., Sulem, C.: Interaction of lumps with a line soliton for the DSII equation. Phys. D. 152–153, 189–198 (2001)
Tang, Y.N., Tao, S.Q., Guan, Q.: Lump solitons and the interaction phenomena of them for two classes of nonlinear evolution equations. Comput. Math. Appl. 72(9), 2334–2342 (2016)
Tan, W., Dai, Z.D.: Dynamics of kinky wave for \((3+1)\)-dimensional potential Yu–Toda–Sasa–Fukuyama equation. Nonlinear Dyn. 85(2), 817–823 (2016)
Fokas, A.S.: Integrable nonlinear evolution PDEs in \(4+2\) and \(3+1\) dimensions. Phys. Rev. Lett. 96, 190201 (2006)
Yang, Z.Z., Yan, Z.Y.: Symmetry groups and exact solutions of new \((4+1)\)-dimensional Fokas equation. Commun. Theor. Phys. 51(5), 876–880 (2009)
Lee, J., Sakthivel, R., Wazzan, L.: Exact traveling wave solutions of a higher-dimensional nonlinear evolution equation. Mod. Phys. Lett. B. 24, 1011–1021 (2010)
He, Y.H.: Exact solutions for \((4+1)\)-dimensional nonlinear Fokas equation using extended F-expansion method and its variant. Math. Probl. Eng. 2014, 1–11 (2014)
Zhang, S., Tian, C., Qian, W.Y.: Bilinearization and new multisoliton solutions for the \((4+1)\)-dimensional Fokas equation. Pramana J. Phys. 86, 1259–1267 (2016)
Cheng, L., Zhang, Y.: Lump-type solutions for the \((4+1)\)-dimensional Fokas equation via symbolic computations. Mod. Phys. Lett. B. 31, 1750224 (2017)
Wang, C.J.: Spatiotemporal deformation of lump solution to \((2+1)\)-dimensional KdV equation. Nonlinear Dyn. 84, 697–702 (2016)
The authors would like to thank the reviewers and editors for their suggestions and helpful comments on improving the paper.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Supported by the National Natural Science Foundation of China (11471004, 11501498), Scientific and Technological Innovation Programs of Higher Education Institutions in Shanxi (2019L0868) and the Project of the Youth Fund of Shanxi (201901D211461)
About this article
Cite this article
Yao, R., Shen, Y. & Li, Z. Lump solutions and bilinear Bäcklund transformation for the \((4+1)\)-dimensional Fokas equation. Math Sci (2020). https://doi.org/10.1007/s40096-020-00341-w
- \((4+1)\)-Dimensional Fokas equation
- Bilinear form
- Bilinear Bäcklund transformation
- Lump solutions